# SDR RU3A0704

- Difficulty date: May 31, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Make and model: Lear 60LEAR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6081059803
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PROBLEM WITH LEAKING MAIN LANDING GEAR ACTUATORS SINCE 01/01/2005.  THERE WERE 7 IN 2005, 8 IN 2006, AND SO FAR IN 2007 THERE HAVE BEEN 4.  THE AVERAGE MEAN TIME BETWEEN FAILURES HAS BEEN 375.4.  COMPLIANCE WITH THE APPLICABLE SERVICE BULLETINS HAS NOT CORRECTED THE PROBLEM.
